Alert archive / California / Gale Warnings in 2020

Gale Warning 18, NWS San Francisco Bay Area, CA

June 30, 2020

NWS San Francisco Bay Area, CA issued this gale warning at Jun 30, 2020, 1:33 PM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 30, 2020, 1:33 PM PDT (20:33 UTC)
Expired
Jul 1, 2020, 9:00 AM PDT
In force
19 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

537 
WHUS76 KMTR 302033
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
133 PM PDT Tue Jun 30 2020

PZZ570-010445-
/O.UPG.KMTR.SC.Y.0122.000000T0000Z-200702T0400Z/
/O.NEW.KMTR.GL.W.0018.200630T2033Z-200701T2200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
133 PM PDT Tue Jun 30 2020

...GALE WARNING IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 12 to 16 feet at 9 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ540-010445-
/O.UPG.KMTR.SC.Y.0122.000000T0000Z-200702T0400Z/
/O.NEW.KMTR.GL.W.0018.200630T2033Z-200701T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
133 PM PDT Tue Jun 30 2020

...GALE WARNING IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 11 feet at 10 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ571-010445-
/O.EXT.KMTR.SC.Y.0122.000000T0000Z-200701T0400Z/
/O.NEW.KMTR.GL.W.0018.200701T0400Z-200701T1700Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
133 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM PDT
WEDNESDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 10 to 14 feet at 9 seconds 
  expected. For the Small Craft Advisory, northwest winds 20 to 
  30 kt with gusts up to 35 kt and seas 8 to 13 feet at 10 
  seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...For the Gale Warning, from 9 PM this evening to 10 AM 
  PDT Wednesday. For the Small Craft Advisory, until 9 PM PDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ565-010445-
/O.EXB.KMTR.SC.Y.0125.200630T2200Z-200701T1700Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
133 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 11 feet at 10 seconds expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 10 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-010445-
/O.EXA.KMTR.SC.Y.0125.200630T2200Z-200701T1000Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
133 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 11 feet at 10 seconds expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-010445-
/O.CON.KMTR.SC.Y.0125.200630T2200Z-200701T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
133 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 12 feet at 10 seconds expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-010445-
/O.CON.KMTR.SC.Y.0125.200630T2200Z-200701T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
133 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 11 feet at 10 seconds expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-010445-
/O.CON.KMTR.SC.Y.0122.200630T2200Z-200701T1000Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
133 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 8 to 10 feet at 9 seconds expected.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-010400-
/O.CON.KMTR.SC.Y.0125.200630T2200Z-200701T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
133 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Choppy waters expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
475 
WHUS76 KMTR 010530
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
1030 PM PDT Tue Jun 30 2020

PZZ570-011330-
/O.CON.KMTR.GL.W.0018.000000T0000Z-200701T2200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
1030 PM PDT Tue Jun 30 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 12 to 16 feet at 10 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ571-011330-
/O.CON.KMTR.GL.W.0018.000000T0000Z-200701T1700Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
1030 PM PDT Tue Jun 30 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 10 to 14 feet at 9 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 10 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ540-011000-
/O.CON.KMTR.GL.W.0018.000000T0000Z-200701T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
1030 PM PDT Tue Jun 30 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 9 to 11 feet at 9 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ575-011000-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-200701T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
1030 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 8 to 12 feet at 10 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-011000-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-200701T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
1030 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 8 to 10 feet at 10 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-011000-
/O.CON.KMTR.SC.Y.0122.000000T0000Z-200701T1000Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
1030 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 8 to 10 feet at 9 seconds.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-011000-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-200701T1000Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
1030 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts to 30 kt.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-011330-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-200701T1700Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
1030 PM PDT Tue Jun 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 10 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
295 
WHUS76 KMTR 010943
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
243 AM PDT Wed Jul 1 2020

PZZ540-011745-
/O.CAN.KMTR.GL.W.0018.000000T0000Z-200701T1000Z/
/O.EXB.KMTR.SC.Y.0125.000000T0000Z-200702T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
243 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 11 feet at 10 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-011045-
/O.EXP.KMTR.SC.Y.0122.000000T0000Z-200701T1000Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
243 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

Winds have continued to decrease; therefore the advisory was
allowed to expire.

$$

PZZ560-011045-
/O.EXP.KMTR.SC.Y.0125.000000T0000Z-200701T1000Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
243 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

Winds have continued to decrease; therefore the advisory was
allowed to expire.

$$

PZZ571-011600-
/O.EXT.KMTR.GL.W.0018.000000T0000Z-200701T1600Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
243 AM PDT Wed Jul 1 2020

...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 11 to 15 feet at 9 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ570-011745-
/O.CON.KMTR.GL.W.0018.000000T0000Z-200701T2200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
243 AM PDT Wed Jul 1 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 12 to 16 feet at 10 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ575-011745-
/O.EXT.KMTR.SC.Y.0125.000000T0000Z-200701T2200Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
243 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 9 to 12 feet at 10 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-011600-
/O.EXT.KMTR.SC.Y.0125.000000T0000Z-200701T1600Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
243 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Seas 8 to 11 feet at 9 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-011600-
/O.EXT.KMTR.SC.Y.0125.000000T0000Z-200701T1600Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
243 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt..

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
537 
WHUS76 KMTR 011549
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
849 AM PDT Wed Jul 1 2020

PZZ571-020000-
/O.EXP.KMTR.GL.W.0018.000000T0000Z-200701T1600Z/
/O.EXB.KMTR.SC.Y.0125.200701T1600Z-200702T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
849 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 9 to 14 feet at 10 seconds expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-011700-
/O.EXP.KMTR.SC.Y.0125.000000T0000Z-200701T1600Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
849 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

PZZ565-011700-
/O.EXP.KMTR.SC.Y.0125.000000T0000Z-200701T1600Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
849 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

PZZ570-020000-
/O.EXT.KMTR.GL.W.0018.000000T0000Z-200701T1600Z/
/O.EXB.KMTR.SC.Y.0125.200701T1600Z-200702T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
849 AM PDT Wed Jul 1 2020

...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 35 kt and seas 11 to 16 feet at 10 seconds 
  expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...For the Gale Warning, until 9 AM PDT this morning. For 
  the Small Craft Advisory, until 3 AM PDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ575-012200-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-200701T2200Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
849 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Seas 9 to 12 feet at 10 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-020000-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-200702T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
849 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Seas 8 to 10 feet at 10 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
787 
WHUS76 KMTR 011556
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
856 AM PDT Wed Jul 1 2020

PZZ570-020000-
/O.EXP.KMTR.GL.W.0018.000000T0000Z-200701T1600Z/
/O.CON.KMTR.SC.Y.0125.200701T1600Z-200702T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
856 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...
...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 11 to 16 feet at 10 seconds expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-020000-
/O.CON.KMTR.SC.Y.0125.200701T1600Z-200702T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
856 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 9 to 14 feet at 10 seconds expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-012200-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-200701T2200Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
856 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Seas 9 to 12 feet at 10 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-020000-
/O.CON.KMTR.SC.Y.0125.000000T0000Z-200702T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
856 AM PDT Wed Jul 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Seas 8 to 10 feet at 10 seconds.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jun 30, 11:42 AM PDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 30, 11:42 AM PDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1142 AM PDT Tue Jun 30 2020

.SYNOPSIS...Today's temperatures are expected to be similar to
Monday. Cooling is forecast for Wednesday and Thursday, followed
by warming over the Independence Day weekend. Light to moderate
onshore flow will prevail through the period, along with areas of
night and morning coastal low clouds and fog.

&&

.DISCUSSION...as of 08:29 AM PDT Tuesday...Morning satellite
imagery shows a few remaining patches of stratus just outside the
Golden Gate, but they're thinning rapidly. More widespread
stratus is impacting the Monterey Bay region and points southward
to Pt Conception. The Ft Ord Profiler reveals the stratus layer
is very shallow in nature - only a few hundred feet. The
compressed marine layer is contributing to patchy dense fog.
Automated sensors at Monterey Airport have been as low as 1/8 of
a mile. A quick peek out the window shows the fog is thinning and
sunshine is emerging. For the rest of the morning stratus will
hug portions of the Monterey Peninsula southward through Big Sur.
Elsewhere sunny skies will prevail. If you like yesterday's
weather you'll like today's. Temperatures will be very similar
with highs in the 60/70s at the coast and 80/90s inland or
seasonably cool at the coast and a few above normal inland.

No update is needed...

&&

.PREV DISCUSSION...As of 2:45 AM PDT Tuesday...Winds in the North Bay
Mountains are much lighter earlier this morning compared to
yesterday morning, which is fortunate since relative humidity
values are lower. Although northerly winds in the hills have
diminished, onshore surface pressure gradients remain relatively
weak. Thus we can expect another day of seasonably warm
temperatures inland - similar to yesterday or perhaps a few
degrees warmer in some spots. Little change is forecast near the
coast. Fort Ord profiler data shows the marine layer has
redeveloped, with a depth of about 800 feet. Patchy coastal low
clouds and fog have formed from San Francisco southward and patchy
dense fog is likely near the ocean through at least mid morning.

An upper trough currently centered over the northern Rockies and
Great Basin is forecast to retrograde over the next couple of
days. This will result in a deepening of the marine layer through
Thursday, allowing night and morning low clouds to develop farther
inland, which in turn will bring about a general cooling trend.
Cooling will be enhanced on Thursday by the development of
southerly low level flow. Inland temperatures are forecast to be
about 7 to 10 degrees cooler by Thursday, while coastal temps will
likely cool by only a few degrees.

Models agree that the upper trough will lift northward late in the
work week and into the weekend while an upper ridge over the
Southern Plains and Desert Southwest expands westward. These
synoptic-scale changes will bring about slight warming on Friday,
with more significant warming forecast for Saturday the 4th. Most
warming on Saturday will be confined to inland areas as
persistent onshore flow will keep coastal areas seasonably cool.
Night and morning low clouds and fog will persist in coastal areas
into the holiday weekend. The models diverge slightly on the
temperature forecast by Sunday, with the GFS forecasting a few
more degrees of inland warming while the ECMWF holds temps steady
or cools them by a degree or two. The upshot is that our area can
expect typical summertime weather conditions over the holiday
weekend.

&&

.AVIATION...As of 11:42 AM PDT Tuesday...for 18z TAFs.VFR for all
terminals around the Bay Area and Monterey Bay regions. Some
breezy westerly winds are likely this afternoon, otherwise look
for generally fair conditions through the day. The marine layer
will be back early tonight, but an upper trough dropping into the
region overnight will help to lift the cigs pre sunrise and allow
for better vsby. Regardless, cigs won't fully burn off until mod
morning.

Vicinity of KSFO...VFR through the day. Marine layer to return
overnight with possible low cigs around 800 feet. Any cigs will
return early tonight and should lift early, then scour out by mid
morning.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR through the day, but look for the
marine layer to return early tonight. High pressure nosing in from
the south will cause this marine layer to drop cigs low again
tonight, along with vsby. However, an upper trough trying to reach
into the MoCo overnight could help to scour out the marine layer
earlier. Confidence is low on any early scour, but we're watching.

&&

.MARINE...as of 11:32 AM PDT Tuesday...Northwest winds remain
breezy over the waters and will strengthen across the northern and
outer waters on Tuesday. These winds will generate steep fresh
swell resulting in hazardous seas  conditions, particularly for
smaller vessels. A shorter period  northwest swell and a longer
period southwest swell will keep seas mixed.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm from 3 PM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm from 3 PM
             SCA...SF Bay from 3 PM

&&

PUBLIC FORECAST: MM/Dykema
AVIATION: BFG
MARINE: BFG/DK

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

Nearby

Gale Warnings in California, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.